I have been on zoloft for about 5 weeks now. Ever since i started it my anxiety has lessened and i have not had a panic attack. I am currently taking 75 mg. I am 21 yr male in college. Despite it helping me with anxiety, i feel it is not elevating my mood at all and feel like this vertigo feeling all day. Its a feeling of unsteadiness and bit of dizziness. What do you suggest? Have i been on the medication long enough to have the meds full effect. Any one else experience similiar situation with zoloft. I also take ativan, .5 mg, twice a day. I hope to get off it, but when i try i feel the anxiety gets the best of me. Do i need a higher dose of zoloft?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...